I'm not sure if this is the right area to post but I didn't know where else to ask.
I had unprotected sex maybe 3-5 days after my period. I then took the morning after till around two days after I had unprotected sex.
About 6 days after I took the morning after pill I experienced like a light brownish period (similar to how my period usually ends) and now still am experiencing it four days later. The past day two days I've also had some brownish discharge as well.
I've read plenty of threads that say this is a common side effect, etc but I am worried because I've taken the morning after pill before (about a year ago) and I don't think I experienced any bleeding or anything like this.
I've also experienced a little light headness and feel a but off but that could be down to stress (that happened yesterday).
My actual period isn't due for another two weeks. Should I be worried?
+ Reply to Thread
Results 1 to 6 of 6
04-03-2015 08:04 #1Junior Member
- Join Date
- Mar 2015
Am I pregnant? Please help..
04-03-2015 08:13 #2Senior Member
- Join Date
- Sep 2009
From what I've read you normally ovulate 14 days before your period so you are probably only ovulating now. If you have unprotected sex before you ovulate sperm only survive about 5 days. From the sounds of things you had unprotected sex 3 weeks before your period is due so I would think it was unlikely you are pregnant.
04-03-2015 08:29 #3
I would think your chances are pretty low given when you had unprotected sex. I think you'll find the symptoms are from the MAP, which is a pretty full on med.
04-03-2015 13:54 #4Junior Member
- Join Date
- Mar 2015
Thank you for your answers! It does put my mind at ease a little.
Do you know when the bleeding should stop? And should my normal period come in 2 weeks as it should or do you think the morning after pill has stuffed up my cycle a bit
I feel like I won't stop stressing til this bleeding stops and I get my normal period
04-03-2015 14:08 #5
I've never used the MAP but I have heard it can stuff with your first cycle pretty bad. So I'm unsure when your period will come, but try not to stress if this cycle is a bit weird. You should def get a positive pg test 14 days after if you are, so I suggest just for peace of mind you test in another 4-5 days just to be sure.
04-03-2015 14:11 #6
This happened to me. I had very heavy bleeding 5 days after I took the Morning After Pill for 6 days. 6 days after that, I had extremely light, almost invisible bleeding for 8 days. I only just got my period on Thursday.
The M.A.P will either reset your body clock and give you a period after a month, or it will just come in 2 weeks like planned. Mine was reset and came after a month.
The bleeding is from the hormone leaving your body.
By baleineetveaux in forum Pregnancy & Birth General ChatReplies: 1Last Post: 03-10-2014, 11:36
By Iwantone in forum First Trimester ChatReplies: 17Last Post: 07-04-2014, 21:12
Maternity ClothesLooking to buy maternity clothes? :: Check the bubhub directory of local & online maternity clothes shops :: Find ...
LATESTWhy it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at home
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
Husband VentFamily & Friends
Trying from monthsNon-IVF fertility assistance
The Not So Serious Vent Thread #7General Chat
Egg Donation in South Africa #14Egg Donation
I am... #20General Chat
Pregnancy test recall!!!Conception & Fertility General Chat
IVF babies due Sep/Oct/Nov 2017pregnancy and babies through IVF